Advertisement

Functional Analysis and Its Applications

, Volume 38, Issue 4, pp 302–304 | Cite as

Real AW*-Algebras of type I

  • Sh. A. Ayupov
Brief Communications
  • 42 Downloads

Abstract

Let R be a real AW*-algebra, and suppose that its complexification M = R + iR is also a (complex) AW*-algebra. We prove that R is of type I if and only if so is M.

Key words

real C*-algebra real W*-algebra real AW*-algebra complexification type I algebra 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    I. Kaplansky, Ann. Math., 53, 235–249 (1951).Google Scholar
  2. 2.
    I. Kaplansky, Ann. Math., 56, 460–472 (1952).Google Scholar
  3. 3.
    I. Kaplansky, Amer. J. Math., 75, 839–858 (1953).Google Scholar
  4. 4.
    J. Dixmier, Summa Brasil. Math., 2, 151–182 (1951).Google Scholar
  5. 5.
    S. Albeverio, Sh. A. Ayupov, and A. H. Abduvaitov, On Real AW *-algebras, Preprint No. 37, SFB 611 Bonn, 2002.Google Scholar
  6. 6.
    B. R. Li, Real Operator Algebras, World Scientific, Singapore-New Jersey-London-Hong Kong, 2002.Google Scholar
  7. 7.
    S. K. Berberian, Baer *-Rings, Springer-Verlag, Berlin-Heidelberg-New York, 1972.Google Scholar
  8. 8.
    E. Størmer, Pacific J. Math., 21, 349–370 (1967).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2004

Authors and Affiliations

  • Sh. A. Ayupov
    • 1
  1. 1.Institute of MathematicsUzbekistan Academy of ScienceUzbekistan

Personalised recommendations